Brownian motion on disconnected sets, basic hypergeometric functions, and some continued fractions of Ramanujan

Shankar Bhamidi, Steven N. Evans, Ron Peled, Peter Ralph

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Original languageEnglish
Title of host publicationProbability and statistics: Essays in honor of David A. Freedman
PublisherBeachwood, OH: IMS, Institute of Mathematical Statistics
Pages42-75
Number of pages34
ISBN (Print)978-0-940600-74-4/pbk
StatePublished - 2008

Cite this